MAUDE Adverse Event Report: ORTHO DEVELOPMENT BALANCED KNEE REVISION SYSTEM; TOTAL KNEE PROSTHESIS

ORTHO DEVELOPMENT BALANCED KNEE REVISION SYSTEM; TOTAL KNEE PROSTHESIS
Model Number 561-0510
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 02/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2021, a total knee replacement was performed.In an x-ray dated (b)(6) 2023, an anterior femur fracture was detected and it appears that the junction box of the femoral sleeve construct is loose.A revision is planned but has not yet occurred.This report is being submitted because a proposed intervention was mentioned even though it has not yet occurred.
 
Additional Manufacturer Narrative
A dhr review identified no issues that could have caused or contributed to the reported event.It is believed that the junction box loosened due to fatigue loading in the knee.The available evidence does not lead to a clear conclusion about the cause of the reported event.

Brand Name
BALANCED KNEE REVISION SYSTEM
Common Device Name
TOTAL KNEE PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key16620149
Report Number1722511-2023-00006
Device Sequence Number6193774
Product Code MBH
UDI-Device Identifier00822409037827
UDI-Public(01)00822409037827(17)270309(10)A233348
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K181569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number561-0510
Device Lot NumberA233348
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale